Alert archive / Texas / Red Flag Warnings in 2011

Red Flag Warning 14, NWS Lubbock, TX

April 5, 201124 counties in Texas

NWS Lubbock, TX issued this red flag warning at Apr 5, 2011, 3:29 PM CDT for 24 counties in Texas. It took effect at Apr 6, 2011, 10:00 AM CDT. It was in force for 10 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Apr 5, 2011, 3:29 PM CDT (20:29 UTC)
In effect from
Apr 6, 2011, 10:00 AM CDT
Expired
Apr 6, 2011, 8:00 PM CDT
In force
10 hr
Issued by
NWS Lubbock, TX
All 24 counties

Bailey County, TX, Briscoe County, TX, Castro County, TX, Childress County, TX, Cochran County, TX, Cottle County, TX, Crosby County, TX, Dickens County, TX, Floyd County, TX, Garza County, TX, Hale County, TX, Hall County, TX, Hockley County, TX, Kent County, TX, King County, TX, Lamb County, TX, Lubbock County, TX, Lynn County, TX, Motley County, TX, Parmer County, TX, Stonewall County, TX, Swisher County, TX, Terry County, TX, Yoakum County, TX

The radar

The Lubbock radar (KLBB), 33 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 6, 12:30 PM CDTWILDFIRE 50005 N Swenson, TXLARGE WILDFIRE ONGOING. PORTIONS OF US HWY 83 AND FM 1263 HAVE BEEN INTERMITTENTLY BRIEFLY CLOSED. TFS ESTIMATES 5000 ACRES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 8.5 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2011-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2011-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 166 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3557 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
166 m²/s²
0-3 km storm-relative helicity
197 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

878 
WWUS84 KLUB 052029
RFWLUB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
329 PM CDT TUE APR 5 2011

TXZ025-026-031-032-036>038-042-060430-
/O.UPG.KLUB.FW.A.0016.110406T1500Z-110407T0100Z/
/O.NEW.KLUB.FW.W.0014.110406T1500Z-110407T0100Z/
/O.NEW.KLUB.FW.A.0017.110407T1500Z-110408T0100Z/
/O.CON.KLUB.FW.W.0013.000000T0000Z-110406T0000Z/
HALL-CHILDRESS-MOTLEY-COTTLE-CROSBY-DICKENS-KING-GARZA-
329 PM CDT TUE APR 5 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING
FOR THE ROLLING PLAINS AND PORTIONS OF THE EASTERN SOUTH PLAINS
DUE TO GUSTY WINDS...VERY LOW RELATIVE HUMIDITY...AND EXTREME FIRE
DANGER...
...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM CDT WEDNESDAY FOR
FOR THE ROLLING PLAINS AND PORTIONS OF THE EASTERN SOUTH PLAINS
DUE TO 20 FOOT WINDS IN EXCESS OF 20 MPH...RELATIVE HUMIDITY LOWER
THAN 10 PERCENT...AND EXTREME FIRE DANGER...
...A FIRE WEATHER WATCH IS ALSO IN EFFECT FOR THE SAME AREA THURSDAY
FOR POSSIBLE WINDS NEAR 30 MPH...VERY LOW RELATIVE HUMIDITY...AND
EXTREME FIRE DANGER...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM TO 8 PM CDT WEDNESDAY.
THIS IS IN ADDITION TO THE RED FLAG WARNING STILL IN EFFECT UNTIL
7 PM THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR
THURSDAY.

A PROLONGED PERIOD OF CRITICAL FIRE WEATHER CONDITIONS WILL
CONTINUE AS GUSTY SOUTH TO SOUTHWEST WINDS TODAY DIMINISH
OVERNIGHT...BUT INCREASE FROM THE WEST OR SOUTHWEST ON WEDNESDAY.
YET STRONGER WINDS ARE POSSIBLE ON THURSDAY. TEMPERATURES WILL
WARM FURTHER OVER THE NEXT FEW DAYS INTO THE HIGH 80S TO MID 90S...
OR NEARLY 20 DEGREES WARMER THAN NORMAL. RELATIVE HUMIDITY VALUES
WILL FALL TO 10 PERCENT OR LOWER IN THE AFTERNOONS...WHILE FIRE
DANGER WILL BE EXTREME. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

TXZ021>024-027>030-033>035-039>041-060430-
/O.UPG.KLUB.FW.A.0016.110406T1500Z-110407T0100Z/
/O.NEW.KLUB.FW.W.0014.110406T1500Z-110407T0100Z/
/O.NEW.KLUB.FW.A.0017.110407T1500Z-110408T0100Z/
PARMER-CASTRO-SWISHER-BRISCOE-BAILEY-LAMB-HALE-FLOYD-COCHRAN-
HOCKLEY-LUBBOCK-YOAKUM-TERRY-LYNN-
329 PM CDT TUE APR 5 2011

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM CDT WEDNESDAY FOR
THE SOUTH PLAINS AND EXTREME SOUTHERN TEXAS PANHANDLE DUE TO 20 FOOT 
WINDS IN EXCESS OF 20 MPH...RELATIVE HUMIDITY LOWER THAN 10 PERCENT...
AND EXTREME FIRE DANGER...
...A FIRE WEATHER WATCH IS IN EFFECT FOR THE SAME AREA THURSDAY FOR
POSSIBLE WINDS NEAR 30 MPH...VERY LOW RELATIVE HUMIDITY...AND EXTREME
FIRE DANGER...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A RED FLAG WARNING...
WHICH IS IN EFFECT FROM 10 AM TO 8 PM CDT WEDNESDAY. A FIRE WEATHER
WATCH HAS ALSO BEEN ISSUED FOR THURSDAY.

A PROLONGED PERIOD OF CRITICAL FIRE WEATHER CONDITIONS WILL
CONTINUE WINDS INCREASE FROM THE WEST ON WEDNESDAY. YET STRONGER
WINDS ARE POSSIBLE ON THURSDAY. TEMPERATURES WILL WARM FURTHER
OVER THE NEXT FEW DAYS INTO THE HIGH 80S OR LOW 90S...OR NEARLY
20 DEGREES WARMER THAN NORMAL. RELATIVE HUMIDITY VALUES WILL FALL
TO 10 PERCENT OR LOWER IN THE AFTERNOONS...WHILE FIRE DANGER WILL
BE EXTREME.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

TXZ043-044-060430-
/O.NEW.KLUB.FW.A.0017.110407T1500Z-110408T0100Z/
/O.CON.KLUB.FW.W.0013.000000T0000Z-110406T0000Z/
/O.CON.KLUB.FW.A.0016.110406T1500Z-110407T0100Z/
KENT-STONEWALL-
329 PM CDT TUE APR 5 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING
FOR THE ROLLING PLAINS AND PORTIONS OF THE EASTERN SOUTH PLAINS
DUE TO GUSTY WINDS...VERY LOW RELATIVE HUMIDITY...AND EXTREME FIRE
DANGER...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING OVER THE SOUTHERN ROLLING PLAINS DUE TO 
CONTINUING EXTREME FIRE DANGER COMBINED MUCH ABOVE NORMAL
TEMPERATURES...VERY LOW RELATIVE HUMIDITY...AND GUSTY WINDS...
...A FIRE WEATHER WATCH IS IN EFFECT FOR THE SAME AREA THURSDAY FOR
POSSIBLE WINDS NEAR 30 MPH...VERY LOW RELATIVE HUMIDITY...AND EXTREME
FIRE DANGER...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING.
A FIRE WEATHER WATCH ALSO REMAINS IN EFFECT WEDNESDAY...WHILE A
NEW FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR THURSDAY.

A PROLONGED PERIOD OF CRITICAL FIRE WEATHER CONDITIONS WILL
CONTINUE AS GUSTY SOUTH TO SOUTHWEST WINDS TODAY DIMINISH
OVERNIGHT...BUT INCREASE FROM THE WEST OR SOUTHWEST ON WEDNESDAY.
YET STRONGER WINDS ARE POSSIBLE ON THURSDAY. TEMPERATURES WILL
WARM FURTHER OVER THE NEXT FEW DAYS INTO THE MID 90S...OR AROUND
20 DEGREES WARMER THAN NORMAL. RELATIVE HUMIDITY VALUES WILL FALL
TO 10 TO 15 PERCENT IN THE AFTERNOONS...WHILE FIRE DANGER WILL BE
EXTREME.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$
3 follow-up statements
008 
WWUS84 KLUB 060008 AAA
RFWLUB

URGENT - FIRE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE LUBBOCK TX
708 PM CDT TUE APR 5 2011

TXZ025-026-031-032-036>038-042-061200-
/O.EXP.KLUB.FW.W.0013.000000T0000Z-110406T0000Z/
/O.CON.KLUB.FW.W.0014.110406T1500Z-110407T0100Z/
/O.CON.KLUB.FW.A.0017.110407T1500Z-110408T0100Z/
HALL-CHILDRESS-MOTLEY-COTTLE-CROSBY-DICKENS-KING-GARZA-
708 PM CDT TUE APR 5 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM CDT
WEDNESDAY FOR THE SOUTH PLAINS AND ALL BUT THE FAR SOUTHERN
ROLLING PLAINS DUE TO 20 FOOT WINDS IN EXCESS OF 20 MPH...
RELATIVE HUMIDITY LOWER THAN 10 PERCENT...AND EXTREME FIRE
DANGER...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY EVENING...

THE RED FLAG WARNING FOR TUESDAY IS NO LONGER IN EFFECT. A RED
FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM CDT WEDNESDAY.
A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY EVENING.

A PROLONGED PERIOD OF CRITICAL FIRE WEATHER CONDITIONS WILL
CONTINUE AS GUSTY SOUTH TO SOUTHWEST WINDS TODAY DIMINISH
OVERNIGHT...BUT INCREASE FROM THE WEST OR SOUTHWEST ON WEDNESDAY. 
YET STRONGER WINDS ARE POSSIBLE ON THURSDAY. TEMPERATURES WILL
WARM FURTHER OVER THE NEXT FEW DAYS INTO THE HIGH 80S TO MID
90S... OR NEARLY 20 DEGREES WARMER THAN NORMAL. RELATIVE HUMIDITY
VALUES WILL FALL TO 10 PERCENT OR LOWER IN THE AFTERNOONS...WHILE
FIRE DANGER WILL BE EXTREME.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

TXZ043-044-061200-
/O.EXP.KLUB.FW.W.0013.000000T0000Z-110406T0000Z/
/O.CON.KLUB.FW.A.0016.110406T1500Z-110407T0100Z/
/O.CON.KLUB.FW.A.0017.110407T1500Z-110408T0100Z/
KENT-STONEWALL-
708 PM CDT TUE APR 5 2011

...FIRE WEATHER WATCH FOR THE SOUTHERN ROLLING PLAINS REMAINS IN
EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR
POSSIBLE WINDS NEAR 30 MPH...VERY LOW RELATIVE HUMIDITY...AND
EXTREME FIRE DANGER...
...FIRE WEATHER WATCH FOR THE SOUTHERN ROLLING PLAINS REMAINS IN
EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR POSSIBLE
WINDS NEAR 30 MPH...VERY LOW RELATIVE HUMIDITY...AND EXTREME FIRE
DANGER...

THE RED FLAG WARNING FOR TUESDAY IS NO LONGER IN EFFECT. A FIRE
WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM
THURSDAY MORNING THROUGH THURSDAY EVENING.

A PROLONGED PERIOD OF CRITICAL FIRE WEATHER CONDITIONS WILL
CONTINUE AS GUSTY SOUTH TO SOUTHWEST WINDS TODAY DIMINISH
OVERNIGHT...BUT INCREASE FROM THE WEST OR SOUTHWEST ON WEDNESDAY.
YET STRONGER WINDS ARE POSSIBLE ON THURSDAY. TEMPERATURES WILL
WARM FURTHER OVER THE NEXT FEW DAYS INTO THE MID 90S...OR AROUND
20 DEGREES WARMER THAN NORMAL. RELATIVE HUMIDITY VALUES WILL FALL
TO 10 TO 15 PERCENT IN THE AFTERNOONS...WHILE FIRE DANGER WILL BE
EXTREME.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

TXZ021>024-027>030-033>035-039>041-061200-
/O.CON.KLUB.FW.W.0014.110406T1500Z-110407T0100Z/
/O.CON.KLUB.FW.A.0017.110407T1500Z-110408T0100Z/
PARMER-CASTRO-SWISHER-BRISCOE-BAILEY-LAMB-HALE-FLOYD-COCHRAN-
HOCKLEY-LUBBOCK-YOAKUM-TERRY-LYNN-
708 PM CDT TUE APR 5 2011

...RED FLAG WARNING FOR THE SOUTH PLAINS AND ALL BUT THE FAR
SOUTHERN ROLLING PLAINS REMAINS IN EFFECT FROM 10 AM TO 8 PM CDT
WEDNESDAY DUE TO 20 FOOT WINDS IN EXCESS OF 20 MPH...RELATIVE
HUMIDITY LOWER THAN 10 PERCENT...AND EXTREME FIRE DANGER...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY EVENING FOR POSSIBLE WINDS NEAR 30 MPH...VERY LOW
RELATIVE HUMIDITY...AND EXTREME FIRE DANGER...

A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM CDT
WEDNESDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY
MORNING THROUGH THURSDAY EVENING. 

A PROLONGED PERIOD OF CRITICAL FIRE WEATHER CONDITIONS WILL
CONTINUE WINDS INCREASE FROM THE WEST ON WEDNESDAY. YET STRONGER
WINDS ARE POSSIBLE ON THURSDAY. TEMPERATURES WILL WARM FURTHER
OVER THE NEXT FEW DAYS INTO THE HIGH 80S OR LOW 90S...OR NEARLY
20 DEGREES WARMER THAN NORMAL. RELATIVE HUMIDITY VALUES WILL FALL
TO 10 PERCENT OR LOWER IN THE AFTERNOONS...WHILE FIRE DANGER WILL
BE EXTREME.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$
795 
WWUS84 KLUB 060845
RFWLUB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
345 AM CDT WED APR 6 2011

TXZ043-044-062100-
/O.UPG.KLUB.FW.A.0016.110406T1500Z-110407T0100Z/
/O.UPG.KLUB.FW.A.0017.110407T1500Z-110408T0100Z/
/O.NEW.KLUB.FW.W.0015.110407T1500Z-110408T0100Z/
/O.EXA.KLUB.FW.W.0014.110406T1500Z-110407T0100Z/
KENT-STONEWALL-
345 AM CDT WED APR 6 2011

...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 8 PM CDT
THIS EVENING FOR ALL OF THE SOUTH PLAINS...ROLLING PLAINS...AND
EXTREME SOUTHERN TEXAS PANHANDLE DUE TO 20 FOOT WEST TO SOUTHWEST 
WINDS IN EXCESS OF 20 MPH...RELATIVE HUMIDITY LOWER THAN 10
PERCENT...AND EXTREME FIRE DANGER...
...RED FLAG WARNING IS IN EFFECT FOR ALL OF THE SOUTH PLAINS...ROLLING 
PLAINS...AND EXTREME SOUTHERN TEXAS PANHANDLE FROM 10 AM TO 8 PM
CDT THURSDAY...DUE TO 20 FOOT SOUTHWEST WINDS RANGING BETWEEN 25
TO 30 MPH...RELATIVE HUMIDITY LESS THAN 15 PERCENT...AND EXTREME
FIRE DANGER...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM CDT
THIS EVENING. A RED FLAG WARNING HAS ALSO BEEN ISSUED FROM 10 AM
TO 8 PM CDT THURSDAY. THE FIRE WEATHER WATCH IS NO LONGER IN
EFFECT. 

A PROLONGED PERIOD OF CRITICAL FIRE WEATHER CONDITIONS WILL
CONTINUE AS GUSTY SOUTH TO SOUTHWEST WINDS INCREASE FROM THE WEST
OR SOUTHWEST LATE THIS MORNING INTO THIS EVENING. YET STRONGER WINDS ARE
POSSIBLE ON THURSDAY. TEMPERATURES WILL WARM FURTHER OVER THE NEXT
FEW DAYS INTO THE UPPER 80S TO LOWER 90S...OR AROUND 15 DEGREES
ABOVE NORMAL. RELATIVE HUMIDITY VALUES WILL FALL TO NEAR 10
PERCENT EACH AFTERNOON...WHILE FIRE DANGER WILL BE EXTREME.


&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

TXZ021>042-062100-
/O.UPG.KLUB.FW.A.0017.110407T1500Z-110408T0100Z/
/O.NEW.KLUB.FW.W.0015.110407T1500Z-110408T0100Z/
/O.CON.KLUB.FW.W.0014.110406T1500Z-110407T0100Z/
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-
345 AM CDT WED APR 6 2011

...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 8 PM CDT
THIS EVENING FOR ALL OF THE SOUTH PLAINS...ROLLING PLAINS...AND
EXTREME SOUTHERN TEXAS PANHANDLE DUE TO 20 FOOT WEST TO SOUTHWEST 
WINDS IN EXCESS OF 20 MPH...RELATIVE HUMIDITY LOWER THAN 10
PERCENT...AND EXTREME FIRE DANGER...
...RED FLAG WARNING IS IN EFFECT FOR ALL OF THE SOUTH PLAINS...ROLLING 
PLAINS...AND EXTREME SOUTHERN TEXAS PANHANDLE FROM 10 AM TO 8 PM
CDT THURSDAY...DUE TO 20 FOOT SOUTHWEST WINDS RANGING BETWEEN 25
TO 30 MPH...RELATIVE HUMIDITY LESS THAN 15 PERCENT...AND EXTREME
FIRE DANGER...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM TO 8 PM CDT THURSDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM CDT THIS
EVENING. 

A PROLONGED PERIOD OF CRITICAL FIRE WEATHER CONDITIONS WILL
CONTINUE AS GUSTY SOUTH TO SOUTHWEST WINDS INCREASE FROM THE WEST
OR SOUTHWEST LATE THIS MORNING INTO THIS EVENING. YET STRONGER WINDS ARE
POSSIBLE ON THURSDAY. TEMPERATURES WILL WARM FURTHER OVER THE NEXT
FEW DAYS INTO THE UPPER 80S TO LOWER 90S...OR AROUND 15 DEGREES
ABOVE NORMAL. RELATIVE HUMIDITY VALUES WILL FALL TO NEAR 10
PERCENT EACH AFTERNOON...WHILE FIRE DANGER WILL BE EXTREME.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
685 
WWUS84 KLUB 062029
RFWLUB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
329 PM CDT WED APR 6 2011

TXZ021>025-027>030-033>036-039>042-070300-
/O.NEW.KLUB.FW.A.0018.110408T1700Z-110409T0100Z/
/O.NEW.KLUB.FW.A.0019.110409T1700Z-110410T0100Z/
/O.CON.KLUB.FW.W.0014.000000T0000Z-110407T0100Z/
/O.CON.KLUB.FW.W.0015.110407T1500Z-110408T0100Z/
PARMER-CASTRO-SWISHER-BRISCOE-HALL-BAILEY-LAMB-HALE-FLOYD-COCHRAN-
HOCKLEY-LUBBOCK-CROSBY-YOAKUM-TERRY-LYNN-GARZA-
329 PM CDT WED APR 6 2011

...A PROLONGED PERIOD OF CRITICAL FIRE WEATHER CONDITIONS WILL
CONTINUE INTO THE COMING WEEKEND OVER THE SOUTHERN HIGH PLAINS...

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS
EVENING FOR THE TEXAS SOUTH PLAINS AND EXTREME SOUTHERN TEXAS
PANHANDLE DUE TO GUSTY WINDS IN EXCESS OF 20 MPH...RELATIVE
HUMIDITY LESS THAN 10 PERCENT...AND EXTREME FIRE DANGER...

...A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM CDT
THURSDAY FOR THE TEXAS SOUTH PLAINS AND EXTREME SOUTHERN TEXAS
PANHANDLE DUE TO WINDS RANGING BETWEEN 25 AND 30 MPH...RELATIVE
HUMIDITY LESS THAN 15 PERCENT...AND EXTREME FIRE DANGER...

...FIRE WEATHER WATCHES HAVE NOW BEEN ISSUED FOR BOTH FRIDAY AND
SATURDAY AFTERNOONS AND EARLY EVENINGS OVER THE TEXAS SOUTH PLAINS
AND EXTREME SOUTHERN TEXAS PANHANDLE DUE TO GUSTY WINDS IN EXCESS
OF 20 MPH...RELATIVE HUMIDITY LESS THAN 10 PERCENT...AND EXTREME
FIRE DANGER...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED FIRE WEATHER
WATCHES...BOTH FRIDAY AFTERNOON AND EARLY EVENING...AND SATURDAY
AFTERNOON AND EARLY EVENING. RED FLAG WARNINGS REMAIN IN EFFECT
UNTIL 8 PM CDT THIS EVENING AND AGAIN FROM 10 AM TO 8 PM CDT
THURSDAY.

AN EXTENDED PERIOD OF CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE
AS GUSTY WINDS DIMINISH EARLY THIS EVENING...BUT STRONGER WEST TO
SOUTHWEST WINDS DEVELOP ON THURSDAY. SUSTAINED WIND SPEEDS THURSDAY
ARE EXPECTED TO RANGE FROM 25 TO 30 MPH. TEMPERATURES WILL REMAIN
AROUND 10 TO 15 DEGREES WARMER THAN NORMAL WHILE FIRE DANGER WILL
BE EXTREME AND RELATIVE HUMIDITY LEVELS RANGE FROM 5 TO 15 PERCENT.
GUSTY WINDS MAY DEVELOP AGAIN FRIDAY AFTERNOON AND EARLY EVENING...
WHILE STRONGER WINDS ARE AGAIN EXPECTED OVER THE WEEKEND. THE
PROLONGED NATURE OF THESE CONDITIONS...WITH LITTLE OVERNIGHT
HUMIDITY RECOVERY...MAY LEAD TO VERY RAPID SPREAD OF WILDFIRES.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

TXZ026-031-032-037-038-043-044-070300-
/O.NEW.KLUB.FW.A.0019.110409T1700Z-110410T0100Z/
/O.CON.KLUB.FW.W.0014.000000T0000Z-110407T0100Z/
/O.CON.KLUB.FW.W.0015.110407T1500Z-110408T0100Z/
CHILDRESS-MOTLEY-COTTLE-DICKENS-KING-KENT-STONEWALL-
329 PM CDT WED APR 6 2011

...A COLD FRONT EDGING SOUTH THIS EVENING WILL BRING A NORTHERLY
WIND SHIFT BUT WILL STILL PRODUCE GUSTY WINDS AND LOW HUMIDITY...

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS
EVENING FOR THE TEXAS ROLLING PLAINS DUE TO GUSTY WINDS IN EXCESS
OF 20 MPH WITH WINDS SHIFTING TO A NORTHERLY DIRECTION...RELATIVE
HUMIDITY LESS THAN 10 PERCENT...AND EXTREME FIRE DANGER...

...A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM CDT
THURSDAY FOR THE ROLLING PLAINS DUE TO WINDS RANGING BETWEEN 20
AND 25 MPH...RELATIVE HUMIDITY LESS THAN 15 PERCENT...AND EXTREME
FIRE DANGER...

...A FIRE WEATHER WATCH HAS BEEN ISSUED FOR SATURDAY AFTERNOON AND
EARLY EVENINGS OVER THE ROLLING PLAINS DUE TO GUSTY WINDS IN
EXCESS OF 20 MPH...RELATIVE HUMIDITY LESS THAN 10 PERCENT...AND
EXTREME FIRE DANGER...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED FIRE WEATHER
WATCH FOR SATURDAY AFTERNOON AND EARLY EVENING. RED FLAG WARNINGS
REMAIN IN EFFECT UNTIL 8 PM CDT THIS EVENING AND AGAIN FROM 10 AM
TO 8 PM CDT THURSDAY.

A COLD FRONT BOUNDARY WILL SHIFT SOUTHWARD THIS EVENING PRODUCING
A WIND SHIFT TO A NORTH OR NORTHEAST DIRECTION. WINDS WILL REMAIN
GUSTY AND RELATIVE HUMIDITY LEVELS WILL REMAIN LOW WHICH COULD
COMPLICATE FIRE FIGHTING EFFORTS. ON THURSDAY...STRONG WEST TO
SOUTHWEST WINDS ARE EXPECTED TO DEVELOP WITH WIND SPEEDS FROM 20 
TO 25 MPH. TEMPERATURES WILL REMAIN AROUND 20 DEGREES WARMER THAN
NORMAL WHILE FIRE DANGER WILL BE EXTREME AND RELATIVE HUMIDITY
LEVELS RANGE FROM 10 TO 15 PERCENT. STRONG WINDS ARE EXPECTED
AGAIN BY SATURDAY AFTERNOON...WHILE HUMIDITY LEVELS WILL DROP
DURING THE AFTERNOON AND FIRE DANGER WILL BE EXTREME. THE
PROLONGED NATURE OF THESE CONDITIONS MAY LEAD TO VERY RAPID
SPREAD OF WILDFIRES.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this red flag warning went out at Apr 5, 10:55 AM CDT, 4 hours 34 minutes earlier.

Area forecast discussion, Apr 5, 10:55 AM CDT, 4 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
1055 AM CDT TUE APR 5 2011

.FIRE WEATHER UPDATE...
WINDS ON THE INCREASE OVER MOST EASTERN ZONES LATE THIS MORNING AS
A WIND MAXIMUM JUST OFF THE GROUND MIXES TO THE SURFACE AND THE
PRESSURE GRADIENT TIGHTENS. WE HAVE ISSUED A RED FLAG WARNING FOR
THE REMAINDER OF TODAY OVER MOST OF OUR EASTERN ZONES. ALSO...
SOMEWHAT STRONGER DOWNSLOPE WESTERLY WINDS APPEAR VERY POSSIBLE ON
WEDNESDAY AS A DISTURBANCE SWINGS BY JUST TO THE NORTH PULLING
SURFACE LOW INTO THE EASTERN PANHANDLE. TEMPERATURES SHOULD
INCREASE TO WELL ABOVE NORMAL WHILE RELATIVE HUMIDITY MAY DROP
BELOW 5 PERCENT MANY AREAS. SO...WE ALSO HAVE ISSUED A FIRE WEATHER
WATCH FOR WEDNESDAY. THURSDAY OFFERS YET ANOTHER IMPENDING FIRE
WEATHER DAY WHICH WE WILL ADDRESS FURTHER WITH THIS AFTERNOONS
FORECAST PACKAGE. RMCQUEEN

&&

.AVIATION...
VFR WILL DOMINATE WITH GUSTY SOUTHWEST TO SOUTHERLY WINDS...TAKING
ON MORE OF A DOWNSLOPE WESTERLY COMPONENT LATE IN THE TAF PERIOD. RMCQUEEN

&&

.PREV DISCUSSION... /ISSUED 614 AM CDT TUE APR 5 2011/

AVIATION...
TIGHTENING PRESSURE GRADIENT WILL INCREASE S TO SW WINDS TOWARD
15G25 KT AT BOTH TAF SITES BY MID MORNING. OVERNIGHT WILL SEE
WINDS DROP OFF JUST A BIT BUT STILL LIKELY GREATER THAN 12 KT FOR
MOST OF THE NIGHT.

PREV DISCUSSION... /ISSUED 303 AM CDT TUE APR 5 2011/

SHORT TERM...
WARMER TEMPS EXPECTED TODAY WITH INCREASING HEIGHTS ALOFT AS LOW
AMPLITUDE UPPER RIDGE MIGRATES OVERHEAD AND AS LEE TROUGH BECOMES
ESTABLISHED ACROSS ERN NM WITH INCREASING SOUTH TO SOUTHWEST WINDS
AND CORRESPONDING LOW LEVEL WARM ADVECTION. SOUTH WINDS TO STAY UP
SOME OVERNIGHT WITH  MODEST INCREASE IN DEW POINTS BUT WITH MAIN
EFFECT BEING TO KEEP OVERNIGHT LOWS ON THE MILD SIDE.

LONG TERM...
NOT MUCH CHANGE MADE TO THE EXTENDED FORECAST AS IT APPEARS TO BE
PLAGUED BY BREEZY TO WINDY CONDITIONS...AND LOW TO HIGH END CRITICAL
FIRE WEATHER DAYS.

NEAR ZONAL FLOW ALOFT WILL PREVAIL ON WEDNESDAY...AND THUS SFC LEE
TROUGHING ACROSS THE PANHANDLES WILL INDUCE BREEZY WEST TO
SOUTHWESTERLY SFC WINDS. THE FILTERING OF DRIER AIR COURTESY OF THE
DOWNSLOPING WINDS SUGGEST RELATIVE HUMIDITY VALUES BEING CAPABLE OF
DROPPING INTO THE SINGLE DIGITS BY THE AFTERNOON. HOWEVER...THE
DISPLACEMENT OF UA JETS TENDS TO FAVOR THE WESTERN ZONES. FLOW ALOFT
QUICKLY TRANSITIONS TO A MORE SOUTHWESTERLY FLOW BY WEDNESDAY
NIGHT/THURSDAY MORNING THANKS TO AN APPROACHING ALBEIT DECAYING
PACIFIC UA TROUGH. THIS SYNOPTIC TRANSITION WILL AID TO TRANSPORT
GULF MOISTURE NORTHWARD TOWARDS THE SOUTH PLAINS. FORECAST SOLUTIONS
DISPLAY LOW LEVEL MOISTURE PERHAPS NEARING THE FAR SE ZONES BY
THURSDAY MORNING...WITH LIGHT QPF VALUES ACROSS THE NORTHERN AND
CENTRAL ZONES AS THE SYSTEM PROPAGATES NE ACROSS THE REGION /THIS IS
DEPICTED MORE SO BY THE GFS WHERE AS THE NAM...GEM AND ECMWF
SOLUTIONS ARE LESS OPTIMISTIC IN THIS REGARD/. HOWEVER PER MODEL
SOUNDINGS...MID-LEVEL CLOUDINESS CAN NOT BE RULED OUT. BY THURSDAY
AFTERNOON...ANY MOISTURE REMNANTS QUICKLY GETS SHIFTED EAST OF THE
ROLLING PLAINS THANKS TO THE EASTWARD SURGE OF THE DRYLINE. AGAIN
RHS WILL FALL BELOW 15 PERCENT WITH MOS GUIDANCE DISPLAYING
SOUTHWESTERLY WIND SPEEDS OF 32 KTS AT BOTH  KLBB AND KCDS...THUS
EXTENDING CRITICAL FIRE WEATHER CONDITIONS CWA-WIDE. BY FRIDAY...A
NW PACIFIC UA SYSTEM WILL DIG ESE NEARING THE BAJA OF
CALIFORNIA...AND HENCE SHARPENING THE SW FLOW ALOFT. SFC LEE
TROUGHING WILL INDUCE BREEZY SOUTHWESTERLY SFC WINDS...HOWEVER NOT
AS STRONG AS DEPICTED ON THURSDAY. STILL...RHS WILL FALL BELOW 15
PERCENT WITH BEST MOISTURE LOCATED EAST OF THE ROLLING PLAINS.

THE DRYLINE WILL RETREAT A BIT WESTWARD ACROSS LOCALES OFF THE
CAPROCK SATURDAY MORNING...WITH DEPICTIONS OF LIGHT QPF AND LOW-MID
LEVEL CLOUDINESS ACROSS THE AFOREMENTIONED AREA. HOWEVER...THE
APPROACHING AFOREMENTIONED SYSTEM ACROSS THE DESERT SW WILL INDUCE A
SFC LEE TROUGH AND A QUICK EASTWARD SURGE OF THE DRYLINE. ABL MIXING
APPEARS DEEPER THAN FRIDAY AND HENCE IS SHOWN VIA MOS GUIDANCE WIND
SPEEDS /35 AND 32 KTS AT KLBB AND KCDS RESPECTIVELY/. BY
SUNDAY...THE SYSTEM WILL EVOLVE INTO A WAVE AND TRANSLATE ESE ACROSS
THE SOUTH PLAINS. THE ASSOCIATED PACIFIC FRONT WILL INDUCE WINDY
WEST TO NORTHWESTERLY SFC WINDS /30-35 KTS/ SUNDAY AFTERNOON...WHICH
WILL SHIFT BEST MOISTURE WELL EAST OF THE CWA. AGAIN THIS
DOWNSLOPING WIND COMPONENT WILL PROMOTE THE FILTERING OF DRIER AIR
ALTHOUGH IT MAY NOT BE SIGNIFICANTLY DRIER DUE TO ITS PACIFIC
ORIGINS /PLUS TEMPS WILL BE SLIGHTLY COOLER/. BY MONDAY...NEAR ZONAL
FLOW ALOFT WILL RETURN WITH GENERALLY LIGHT /AOA 10 KTS/ WEST TO
SOUTHWESTERLY WIND SPEEDS. TO SUMMARIZE...MOISTURE MAY BE DIFFICULT
TO COME BY AS SFC LEE TROUGHING AND THE PROMINENT EASTWARD PUSH OF
THE DRYLINE COMMENCES. HOWEVER...EAST AND SOUTHEAST ZONES WILL HAVE
THE BEST SHOT FOR CLOUDS AND/OR PRECIP. WILL HOWEVER MAINTAIN A DRY
FORECAST ATTM...WITH HIGHEST BELOW MENTIONABLE POPS BEING SPATIALLY
DISTRIBUTED ACROSS THE AFOREMENTIONED AREAS. LOW TO HIGH END
CRITICAL FIRE WEATHER DAYS WILL ENSUE THIS WEEK...WITH FORECAST
SOLUTIONS HONING IN ON THURSDAY...SATURDAY AND PERHAPS SUNDAY BEING
THE EXTREMELY CRITICAL DAYS. FOR FURTHER INFORMATION...PLEASE REFER
TO THE FIRE WEATHER DISCUSSION BELOW.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        79  46  84  45  79 /   0   0   0  10   0
TULIA         78  45  86  48  81 /   0   0   0  10   0
PLAINVIEW     78  47  84  50  82 /   0   0   0  10   0
LEVELLAND     81  48  90  51  84 /   0   0   0  10   0
LUBBOCK       80  51  91  54  83 /   0   0   0  10   0
DENVER CITY   80  49  91  53  84 /   0   0   0  10   0
BROWNFIELD    80  48  90  54  85 /   0   0   0  10   0
CHILDRESS     80  49  94  56  87 /   0   0   0  10   0
SPUR          79  49  91  55  87 /   0   0   0  10   0
ASPERMONT     80  51  94  58  88 /   0   0   0  10   0

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: TXZ025-026-031-032-036>038-042>044.

FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY
EVENING FOR THE FOLLOWING ZONES: TXZ021>044.

&&

05/99/05
Hazardous weather outlook, Apr 5, 11:24 AM CDT, 4 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
1124 AM CDT TUE APR 5 2011

TXZ021>044-061630-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
1124 AM CDT TUE APR 5 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

FIRE WEATHER

ELEVATED FIRE DANGER ON THE CAPROCK...AND CRITICAL FIRE DANGER
OVER THE ROLLING PLAINS...WILL CONTINUE TODAY AS GUSTY SOUTHWEST WINDS
COMBINE WITH RELATIVE HUMIDITY LEVELS BELOW 10 PERCENT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A PROLONGED PERIOD OF CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE
THROUGH THE END OF THE WEEK AND INTO THE COMING WEEKEND AS A
DISTURBANCE SWINGS BY THE AREA WEDNESDAY AND A STRONGER LOW PRESSURE
SYSTEM APPROACHES FROM THE WEST COAST LATE IN THE WEEK. WINDS MAY
INCREASE TO 30 MPH ON THURSDAY RESULTING IN AREAS OF BLOWING DUST
MAINLY ON THE CAPROCK. SIMILAR WINDS ARE POSSIBLE FRIDAY INTO THE
WEEKEND.

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 10:45 AM CDTFire Weather WatchLUBBailey, Briscoe, Castro, Childress, Cochran, Cottle and 18 more17 hr
Apr 5, 10:45 AM CDTRed Flag WarningLUBChildress, Cottle, Crosby, Dickens, Garza, Hall and 4 more8 hr
Apr 5, 3:29 PM CDTFire Weather WatchLUBBailey, Briscoe, Castro, Childress, Cochran, Cottle and 18 more12 hr

Nearby

Red Flag Warnings in Texas, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.